# SDR DHL2001364023

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SYSTEM 2 RUDDER TRAVEL NR 2 WILL NOT STAY ON, ACCOMPLISHED ABNORMAL PROCEDURE. REPLACED NR 2 ART FEEL COMPUTER .OPS CHECK NORMAL AS PER 27-20-00.
